# SDR SWAA2014082131065

- Difficulty date: August 14, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 63,970 hours, 51,782 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Part number: 6549509
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED ON PLATE NR 1 TRANSMISSION.  R & R ANGLE IAW SRM & DWG.
